# SDR AALA202412233529

- Difficulty date: November 14, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,561 hours, 28,741 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 148A861525
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU DOOR SURROUND STRUCTURE ANGLE LOCATED FROM BS 1091 TO BS 1160 AT LBL 27. REPLACED ANGLE PER SRM SRM 51-40-02 AND EA360409, EA359994.
